UCL  


Marino Gran's preprints and publications



  1. A relative monotone-light factorisation system for internal groupoids (with A. Cigoli and T. Everaert), Preprint, November 2017.
  2. Some remarks on protolocalisations and protoadditive reflections (with M.M. Clementino and G. Janelidze), Journal of Algebra and Its Applications, to appear, 2017.
  3. Higher commutator conditions for extensions in Mal'tsev categories (with A. Duvieusart), Preprint, October 2017.
  4. Split extension classifiers in the category of cocommutative Hopf algebras (with G. Kadjo and J. Vercruysse), Bulletin of the Belgian Mathematical Society, to appear, 2017.
  5. Some remarks on connectors and groupoids in Goursat categories (with D. Rodelo and I. Tchoffo Nguefeu), Logical Methods in Computer Science, Vol.13, 3, 2017, 1-12.
  6. Epireflective subcategories and formal closure operators (with M. Duckerts-Antoine and Z. Janelidze), Theory and Applications of Categories, Vol. 32, No. 15, 2017, 526-546.
  7. Beck-Chevalley condition and Goursat categories (with D. Rodelo), Journal of Pure and Applied Algebra, Vol. 221, 10, 2017, 2445-2457.
  8. Semi-localizations of semi-abelian categories (with S. Lack), Journal of Algebra, 454, 2016, 206-232.
  9. Closure operators in the category of quandles (with V. Even), Topology and its Applications, 200, 1, 2016, 237-250.
  10. A characterization of central extensions in the variety of quandles (with V. Even and A. Montoli), Theory and Applications of Categories, Vol. 31, 8, 2016, 201-216.
  11. A torsion theory in the category of cocommutative Hopf algebras (with G. Kadjo and J. Vercruysse), Applied Categorical Structures, Vol. 24, 3, 2016, 269-282.
  12. Some aspects of semi-abelian homology and protoadditive functors (with T. Everaert), Journal of Generalized Lie Theory and Applications, Volume 9:238, 2015, 1000238.
  13. Protoadditive functors, derived torsion theories and homology, (with T. Everaert), Journal of Pure and Applied Algebra, 219, 8, 2015, 3629-3676.
  14. Some remarks on pullbacks in Gumm categories (with D. Rodelo), Texts on Mathematics, 46, University of Coimbra, 2014, 125-136.
  15. Weighted commutators in semi-abelian categories (with G. Janelidze and A. Ursini), Journal of Algebra, 397, 2014, 643-665.
  16. On factorization systems for surjective quandle homomorphisms, (with V. Even), Journal of Knot Theory and Its Ramifications, Vol. 23, No. 11, 2014, 1450060.
  17. The Cuboid Lemma and Mal'tsev categories, (with D. Rodelo), Applied Categorical Structures, Vol. 22, 2014, 805-816.
  18. On 2-star-permutability in regular multi-pointed categories (with D. Rodelo), Journal of Algebra and its Applications, Vol. 13, No. 8, 2014, 1450068.
  19. Star-regularity and regular completions (with Z. Janelidze), Journal of Pure and Applied Algebra, 218, No. 2, 2014, 1771-1782.
  20. Effective descent morphisms in star-regular categories (with O. Ngaha), Homology, Homotopy and Applications, Vol. 15, No 2, 2013, 127-144.
  21. Monotone-light factorisation systems and torsion theories (with T. Everaert), Bulletin des Sciences Mathématiques, 137, 2013, 996-1006.
  22. Symmetry of regular diamonds, the Goursat property, and subtractivity, (with Z. Janelidze, D. Rodelo and A. Ursini), Theory and Applications of Categories , Vol. 27, No. 6, 2012, 80-96.
  23. On the characterisation of Jónsson-Tarski and of subtractive varieties (with D. Rodelo), Diagrammes, Suppl. Vol. 67-68, 2012, 101-116.
  24. 3 x 3 lemma for star-exact sequences, (with Z. Janelidze and D. Rodelo), Homology, Homotopy and Applications, Vol. 14, No 2, 2012, 1-22.
  25. A New Characterisation of Goursat Categories (with D. Rodelo), Applied Categorical Structures, Vol. 20, No 3, 2012, 229-238.
  26. A description of the fundamental group in terms of commutators and closure operators, (with M. Duckerts and T. Everaert), Journal of Pure and Applied Algebra, Vol. 216, 2012, 1837-1851.
  27. A good theory of ideals in regular multi-pointed categories, (with Z. Janelidze and A. Ursini), Journal of Pure and Applied Algebra, Vol. 216, 2012, 1905-1919.
  28. Homology of n-fold groupoids, (with T. Everaert), Theory and Applications of Categories, Vol. 23, No. 2, 2010, 22-41.
  29. Covering morphisms and normal extensions in Galois structures associated with torsion theories, (with G. Janelidze), Cahiers de Topologie et Géométrie Différentielle Catégoriques, L-3, 2009, 171-188.
  30. Higher Hopf formulae for homology via Galois theory, (with T. Everaert and T. Van der Linden), Advances in Mathematics, Vol. 217, 2008, 2231-2267.
  31. On the second cohomology group in semi-abelian categories , (with T. Van der Linden), Journal of Pure and Applied Algebra, Vol. 212, 2008, 636-651.
  32. Protolocalisations of homological categories, (with F. Borceux, M.M. Clementino and L. Sousa), Journal of Pure and Applied Algebra, Vol. 212, 2008, 1898-1927.
  33. Protolocalisations of exact Mal´cev categories, (with F. Borceux et S. Mantovani), Theory and Applications of Categories , Vol. 21, No. 3, 2008, 37-60.
  34. A universal construction in Goursat categories, (with D. Rodelo), Cahiers de Topologie et Géométrie Différentielle Catégoriques, XVIX-3, 2008, 196-208.
  35. On low-dimensional homology in categories, (with T. Everaert), Homology, Homotopy and Applications, Vol. 9, No. 1, 2007, 275-293.
  36. On closure operators and reflections in Goursat categories, (with F. Borceux and S. Mantovani), Rendiconti dell'Istituto Matematico di Trieste,Vol. 39, 2007, 87-104;
  37. Torsion theories and Galois coverings of topological groups, (with V. Rossi), Journal of Pure and Applied Algebra, 208, 2007, 135-151.
  38. Relative commutator associated with varieties of n-nilpotent and of n-solvable groups, (with T. Everaert), Archivum Mathematicum, Vol. 42, No. 4, 2006, 387-396.
  39. Torsion theories in homological categories, (with D. Bourn), Journal of Algebra, 305, 2006, 18-47.
  40. Precrossed modules and Galois Theory, (with T. Everaert ), Journal of Algebra, 297, 2006, 292-309.
  41. Galois Theory and Double Central Extensions, (with V. Rossi), Homology, Homotopy and Applications, Vol. 6, No. 1, 2004, 283-298.
  42. Special reflexive graphs in modular varieties, (with J. Rosický), Algebra Universalis, 52, 2004, 89-102.
  43. Semi-abelian monadic categories, (with J. Rosický), Theory and Applications of Categories, Vol. 13, No. 6, 2004, 106-113.
  44. Applications of Categorical Galois Theory in Universal Algebra, in "Galois Theory, Hopf Algebras and Semiabelian Categories", The Fields Institute Communications Series, Vol. 43, 2004, 243-280.
  45. Categorical aspects of modularity, (with D. Bourn), in "Galois Theory, Hopf Algebras and Semiabelian Categories", The Fields Institute Communications Series, Vol. 43, 2004, 77-100.
  46. Normal sections and direct product decompositions, (with D. Bourn), Communications in Algebra, Vol. 32, No. 10, 2004, 3825-3842.
  47. Regular, Protomodular and Abelian Categories, (with D. Bourn), in Categorical Foundations - Special Topics in Order, Topology, Algebra and Sheaf Theory, Eds. M.C. Pedicchio and W. Tholen, Cambridge University Press, Encyclopedia of Mathematics and its Applications 97, 2004, 165-211.
  48. Centrality and connectors in Maltsev categories, (with D. Bourn), Algebra Universalis, 48 (3), 2002, 309-331.
  49. Semi-abelian exact completions, Homology, Homotopy and Applications, Vol. 4 (1), 2002, 175-189.
  50. Central extensions in semi-abelian categories, (with D. Bourn), Journal of Pure and Applied Algebra, 175, 2002, 31-44.
  51. Commutators and central extensions in universal algebra, Journal of Pure and Applied Algebra, 174, 2002, 249-261.
  52. Centrality and normality in protomodular categories, (with D. Bourn), Theory and Applications of Categories, Vol. 9, No. 8, 2002, 151-165.
  53. n-permutable locally finitely presentable categories, (with M.C. Pedicchio), Theory and Applications of Categories , Vol. 8, No. 1, 2001, 1-15.
  54. Central extensions and internal groupoids in Maltsev categories, Journal of Pure and Applied Algebra, 155, 2001, 139-166.
  55. Localizations of Maltsev varieties, (with E. Vitale), Theory and Applications of Categories, Vol. 5, No. 12, 1999, 281-291.
  56. Internal categories in Mal´cev categories, Journal of Pure and Applied Algebra, 143, 1999, 221-229.
  57. On the exact completion of the homotopy category, (with E. Vitale), Cahiers de Topologie et Géométrie Différentielle Catégoriques, XXXIX-4, 1998, 287-297.
  58. Habilitation


[UCL] [SC] [MATH]

Last modified 7 August 2014